# SDR ZW0A0110501

- Difficulty date: November 3, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N701TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28160
- Aircraft time: 19,606 hours, 6,529 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 58541
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS AT THE REAR LAVATORY WOULD NOT TEST.  REPLACED THE FLEX CABLE.
